MAUDE Adverse Event Report: SYMATESE EVOLYSSE SMOOTH; IMPLANT, DERMAL, FOR AESTHETIC USE

SYMATESE EVOLYSSE SMOOTH; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number EVO-SMTH-01
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Codes Pain (1994); Obstruction/Occlusion (2422); Swelling/ Edema (4577)
Date of Event 11/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The filler was injected into the patient and is not available for return.Based on the reported information, this event is consistent with a vascular occlusion which is a known serious adverse event documented in the labeling and risk management file.This can occur due to unintended injection into a blood vessel or injection of a large amount of filler near a blood vessel causing compression of the blood vessel.Both occlusion and compression may result in reduced or cessation of blood supply to tissues.Intervention is required to prevent serious and permanent complications.Additionally, the product was used off-label in the lip region.We cannot rule out that this may have contributed to the reported event.(b)(4).
 
Event or Problem Description
On november 14, 2025, the hcp reporting injecting evolysse smooth into both the upper and lower lips of a patient.By (b)(6) 2025, the patient experienced yellow crusting on her lips.The patient was prescribed antivirals with no improvement.She was then prescribed the first medrol does steroid pack without improvement.The patient was then treated with bactroban (antibiotic) and a second medrol steroids dose pack without improvement.The product was dissolved and resulted in a significant improvement to the patient.However, the patient is experiencing discomfort due to an impaired barrier which is being managed with gabapentin and flexeril.The patient is experiencing referred pain in the jaw and sensitivity in the lips.As of (b)(6) 2026, the patient's lips have re-epithelialized and symptoms are improving.

Brand Name
EVOLYSSE SMOOTH
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
SYMATESE
zi les troques
chapnost, auvergne-rhone-alpes 69630
FR  69630
MDR Report Key24171772
Report Number3015260155-2026-00003
Device Sequence Number15947400
Product Code LMH
UDI-Device Identifier03760172161271
UDI-Public(01)03760172161271(17)270331(10)S2251220015
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberEVO-SMTH-01
Device Lot NumberS2251220015
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/07/2026
Event Location Other
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/23/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale